Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 319-322
http://dx.doi.org/10.1155/S016117128600039X

Recurrent and weakly recurrent points in βG

Department of Mathematics, Acadia University, N.S., Wolfville BOP 1X0, Canada

Received 19 April 1983

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mostafa Nassar, “Recurrent and weakly recurrent points in ,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 319-322, 1986. https://doi.org/10.1155/S016117128600039X.